# SDR AALA202412037696

- Difficulty date: November 22, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,561 hours, 28,741 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Expansion Joint
- Part number: 176A3101U26
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VERTICAL STABILIZER EXPANSION JOINT (J-ANGLE) LOCATED AT STA 1020, RBL 16. REPLACED EXPANSION JOINT ASSEMBLY PER AARD 55-30-09-3 REPAIR 3.
